# SDR SIMA20140624008

- Difficulty date: June 24, 2014
- Submitted: June 26, 2014
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 29,173 hours, 20,475 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PASSENGERS & FLIGHT ATTENDANT REPORTED STRONG BURNING ODOR IN CABIN BY ROWS 6 - 8.  FOUND SIDEWALL LIGHT BALLAST ABOVE ROW 7AB BURNT.  R & R BALLAST IAW AMM 33-21-03. OPERATIONS CHECKED GOOD, NO DEFECTS NOTED AT THIS TIME IAW FIM 21-22-00.
